# SDR AALA990906

- Difficulty date: June 19, 1999
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: EL104
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD GALLEY DOOR MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FORWARD GALLEY DOOR MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
